MAUDE Adverse Event Report: THE RITEDOSE CORPORATION SODIUM CHLORIDE INHALATION SOLUTION, USP, 0.9% 15ML; NEBULIZER (DIRECT PATIENT INTERFACE)

THE RITEDOSE CORPORATION SODIUM CHLORIDE INHALATION SOLUTION, USP, 0.9% 15ML; NEBULIZER (DIRECT PATIENT INTERFACE)
Lot Number 24AD9
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Infective Keratitis (1945)
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report from the united states was reported by a female patient (unspecified age) who used sodium chloride inhalation solution 0.9% for her scleral lens and acanthamoeba.In an unspecified date in 2022-2023, the patient-initiated treatment with sodium chloride inhalation solution, usp, 0.9% (unspecified dosing details) via the ophthalmic route for scleral lens.On an unspecified date in 2024, the patient had acanthamoeba parasite in the right eye following she had evisceration of right eye on (b)(6) 2024.She stated that she has stopped using her lenses since (b)(6) 2024.Action taken with sodium chloride inhalation solution was unknown.The outcome of the event acanthamoeba was unknown.The outcome of the event using sodium chloride inhalation solution 0.9% for her scleral lens which she got through doctor's prescription was not applicable.Additional information was received on 30-apr-2025: event of misuse updated to off label, additional event (acanthamoeba parasite in the right eye), therapy start date, medical history, concomitant medications added, and event description updated.

Brand Name
SODIUM CHLORIDE INHALATION SOLUTION, USP, 0.9% 15ML
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
THE RITEDOSE CORPORATION
1 technology circle
columbia SC 29203
Manufacturer (Section G)
THE RITEDOSE CORPORATION
1 technology circle
columbia, SC 29203
Manufacturer Contact
arianne lindsey
1 technology circle
columbia, SC 29203
8039354114
MDR Report Key22095307
Report Number3001237796-2025-00057
Device Sequence Number8022652
Product Code CAF
UDI-Device Identifier00376204300506
UDI-Public00376204300506
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2026
Device Lot Number24AD9
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CALCIUM.; FORTEO (TERIPARATIDE).; FOSAMAX (ALENDRONATE SODIUM).; VITAMIN D3.
Outcome Attributed to Adverse Event Other;
Patient SexFemale